Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mrs
Aug 24, 2011

Hi i am HIV positive woman aged 29 years . I started taking antiretroviral drug but it affected my manustration .so i can't be pregnant what can i do to be normal and have child . please advise me which drug to take to bring my manusteration.

Response from Dr. Henry

In most cases starting effective HIV treatment improves menstruation and chances for successful pregnancies. A complete history and physical examination with some blood tests would generally be needed to establish why you are having menstruation and fertility problems (including a review of your past medical history and which HIV meds you are taking). KH



Previous
Probiotics and Atripla
Next
Isentress related to Rhabdomyolisis?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement